Please use this identifier to cite or link to this item:
|Appears in Collections:||Computing Science and Mathematics Journal Articles|
|Peer Review Status: ||Refereed|
|Title: ||On induced matchings as star complements in regular graphs|
|Author(s): ||Rowlinson, Peter|
|Contact Email: ||firstname.lastname@example.org|
|Issue Date: ||Apr-2012|
|Date Deposited: ||28-Jan-2014|
|Citation: ||Rowlinson P (2012) On induced matchings as star complements in regular graphs. Journal of Mathematical Sciences, 182 (2), pp. 159-163. https://doi.org/10.1007/s10958-012-0736-0|
|Abstract: ||We determine all the finite regular graphs which have an induced matching or a cocktail party graph as a star complement.|
|DOI Link: ||10.1007/s10958-012-0736-0|
|Rights: ||Publisher policy allows this work to be made available in this repository; The original publication is available at www.springerlink.com|
Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved https://creativecommons.org/publicdomain/zero/1.0/
If you believe that any material held in STORRE infringes copyright, please contact email@example.com providing details and we will remove the Work from public display in STORRE and investigate your claim.